Mirena Numbness and Tingling in Hands and Feet, Light Headiness, Extreme Fatigue, Tingling in Hands and Feet, Severe Anxiety
Here is my Mirena Story. I was 6 weeks post partum....I had mirena inserted...it was very painful and I was not warned about that. About a week later I noticed yellowing in the whites of my eyes which I thought could be coming from a iron def. since I ... more »
Here is my Mirena Story.
I was 6 weeks post partum....I had mirena inserted...it was very painful and I was not warned about that.
About a week later I noticed yellowing in the whites of my eyes which I thought could be coming from a iron def. since I just gave birth. So I made sure I was eating well and taking vitamins. I also had severe itching at night especially on my ankles and legs. Oh and sex drive was gone. It was fine the 6 weeks after birth but as soon as mirena was in it was gone!!! I went to the doctor about a month after insertion and asked to have it removed, of course my doc said it couldn't be iud causing my problems...come back in a month...So I did....within this month I started having severe anxiety, insomnia and panic attacks, to the point were I actually thought I was loosing my mind. Of course again the doc told me that it wasn't iud and prescribed me an antidepressant which I reluctantly excepted. I'm not depressed...my life was perfect before mirena!!! I finally went back for the third time and decided I wasn't leaving until somebody took this thing out of me!
Here is a list of other side effects that I had/still have!!
extreme lower back pain
numbness and tingling in hands and feet
An ADHD type feeling
inability to focus or concentrate
feeling of throat closing up
heart racing and palpitations
dizziness and light headiness
The problem here is that the doctors don't even know how extreme these side effects can be and they keep telling us that it's not the mirena. PLEASE trust your instinct.....I wanted to trust my doctor but I knew in my heart what was causing my problems...I am only 1 week post mirena and I am still having a lot of my problems but I can tell a difference. DON'T LET IT GET OUT OF HAND....TAKE IT OUT!!!!
DON'T GET MIRENA...IT MAY WORK WELL FOR SOME...BUT IN MY OPINION IT IS NOT WORTH THE CHANCE THAT THESE HORRIBLE SIDE EFFECTS COULD HAPPEN.....HAD I BEEN INFORMED PROPERLY I WOULD HAVE NEVER HAD MIRENA INSERTED!!
Good Luck Ladies!!